Jump to content

Should I Feel Like This??


Recommended Posts

I just started Zoloft about a week ago. I know that it is gonna take a few weeks for the full effects of the medicine to hit. But since starting Zoloft I have become more of a hermit and my anxiety is uncontrollable. I don't know what to do. My doc took me off my anxiety meds til the Zoloft is completely in my system but I can't handle this. Help plz.

Link to comment
Share on other sites

I can't believe she took you off anxiety meds during the Zoloft start-up phase. Start-up anxiety is totally brutal. I'm sorry you're in this situation. :(

 

The good news is, like Lauryn said, the side effects should go away within another week. Mine lasted 10 days total.

 

The only thing that helped me with my rampant anxiety was going for long walks outside. Depending on where you live this may or may not be possible for you. I took an iPod and some music or an audio book and walked a few miles, or until I was too tired to keep walking. That got some of the adrenaline out of my system and made my anxiety less. Otherwise I don't have much advice. Just remember you've already been through the worst of it.

 

Take care,

 

Deb

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...